# SDR 2003F00083

- Difficulty date: January 6, 2003
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N303TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28648
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7024091007
- Part serial: CONSUMABLE
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(ORIGINAL CLOSED) EMERGENCY PATH FLOOR PROXIMITY LIGHT AFT OF RIGHT NR 2 OVERWING EXIT MISSING LENS;  INSTALLED EXIT LENS AS REQUIRED.  OK FOR SERVICE..
